# SDR SWAA2024080823467

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 15,886 hours, 7,183 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SLIDE CAPTAINS SIDE DIFFICULT TO DISARM<[01] REMOVED DEBRIS FROM AFT ENTRY DOOR SLIDE GIRTH BAR AS REQUIRED. NO FURTHER DEFECTS NOTED REFERENCE AMM 25?66-01.
